# SDR SWAA2018042621412

- Difficulty date: April 10, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 44,538 hours, 26,189 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 148A22559
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD VERTICAL STAB ATTCH FITTING LUG HAS PITTING CORROSION.  REPAIRED THE LUG IAW EA.
